# SDR FDEA202302010195

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: AFA38535
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: UPPER FUSELAGE, MAIN DECK STA 1661 LBL 75 - 104 EXISTING   FLOORBOARD SUPPORT FX AFA3853-5. DOT 140. EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER DWG AFA3853.   REF E.A. #1-5100-T0372004 Ï¿½REPAIR CATALOGÏ¿½ ATTACHMENT A-1 #140.
